Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Global finite-time stabilisation for a class of stochastic nonlinear systems by output feedback
Author: Lan, Q.
Li, S.
Khoo, S.
Shi, P.
Citation: International Journal of Control, 2015; 88(3):494-506
Publisher: Taylor and Francis
Issue Date: 2015
ISSN: 0020-7179
Statement of
Qixun Lan, Shihua Li, Suiyang Khoo and Peng Shi
Abstract: In this paper, the problem of global finite-time stabilisation by output feedback is considered for a class of stochastic nonlinear systems. First, based on homogeneous systems theory and the adding a power integrator technique, a homogeneous reduced order observer and control law are constructed in a recursive manner for the nominal system. Then, the homogeneous domination approach is used to deal with the nonlinearities in drift and diffusion terms; it is shown that the proposed output-feedback control law can guarantee that the closed-loop system is global finite-time stable in probability. Finally, simulation examples are carried out to demonstrate the effectiveness of the proposed control scheme.
Keywords: Stochastic nonlinear systems; finite-time stability; homogeneous domination approach; output-feedback stabilisation
Rights: © 2014 Taylor & Francis
RMID: 0030013539
DOI: 10.1080/00207179.2014.962766
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.